# SDR 2022F00296

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28246
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH BLEED TRIP OFF ILLUMINATED CABIN  WAS UNCONTROLABLE EMERGENCY DESCENT WAS PERFORMED. CORRECTIVE ACTION HAS BEEN DONE BLEED TRIP OFF LIGHTS RESET IAW FIM 36-10 TASK 801 AND DCPC BITE PROCEDURE IAW FIM 21-31 TASK 801 NORMAL OPERATION ON GROUND
